# SDR REXA2015041800120

- Difficulty date: April 18, 2015
- Submitted: April 18, 2015
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 18,426 hours, 11,919 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MULTIPLE NICKS & GOUGES TO THE RT LOWER FUSELAGE SKIN BETWEEN FS 1031.00 - 1042.00 & STRINGER 21R - 26R.  THE DAMAGE MEASURES A MAXIMUM DIMENSION OF 1.50” DIA X .026” DEEP.  REPAIRED IAW EA CRJ953-03380.
